# SDR DALA1701450665

- Difficulty date: May 21, 2012
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 69,679 hours, 32,091 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REV DAMAGED NR 1 ENGINE ON TRAILING EDGE APP 9 OCLO POS, REPAIRED IAW SRM 54-31-01.
